# SDR FDEA201609253358

- Difficulty date: September 25, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 51,007 hours, 22,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE SKIN BETWEEN FR 0 AND FR 1  .500 RH OF CENTERLINE HAS   LIGHTNING STIKE DAMAGE  REMOVED DAMAGE ON FWD LWR FUSELAGE SKIN BETWEEN FR 0 AND FR 1, FABRICATED AND   INSTALLED REPAIR DOUBLER AND FILLER PER A300-600 SRM 53-10-12 FIG 202 AND SRM 53-11-  12 FIG 103 DIAGRAM 102  12 FIG 103 DIAGRAM 102
